# SDR QXEA200300889

- Difficulty date: July 27, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 3,795 hours, 4,363 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: C1486561
- Part serial: 1052
- Condition: Failed
- Location: T/E Flap
- Part time: 3,795 hours, 4,363 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PDX- ON FLIGHT 2469 DIVERTED TO PDX FOR FLAPS FAILED TO RETRACT DURING AFTER-TAKEOFF FLOW. FLAP POWER CAUTION LIGHT ILLUMINATED AND RAN CHECKLIST. CAUTION LIGHT WENT OUT BUT CAME BACK ON WHEN ATTEMPTED TO RETRACT FLAPS. NO FLAP MOVEMENT. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED FLAP DRIVE POWER UNIT. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
